Note on a Matrix-Concave Function

Heinz Neudecker, Shuangzhe LIU

Research output: Contribution to journalComment/debate

1 Citation (Scopus)

Abstract

We supply new proofs for two important properties of the matrix-concave function F(A) = (K′A-K)+, A ≥ 0 and K ∈ R (A).

Original languageEnglish
Pages (from-to)1139-1141
Number of pages3
JournalJournal of Mathematical Analysis and Applications
Volume196
Issue number3
DOIs
Publication statusPublished - 15 Dec 1995
Externally publishedYes

Fingerprint

Concave function
Matrix Function

Cite this

Neudecker, Heinz ; LIU, Shuangzhe. / Note on a Matrix-Concave Function. In: Journal of Mathematical Analysis and Applications. 1995 ; Vol. 196, No. 3. pp. 1139-1141.
@article{0aea07de02d541ae875b41aba542491b,
title = "Note on a Matrix-Concave Function",
abstract = "We supply new proofs for two important properties of the matrix-concave function F(A) = (K′A-K)+, A ≥ 0 and K ∈ R (A).",
author = "Heinz Neudecker and Shuangzhe LIU",
year = "1995",
month = "12",
day = "15",
doi = "10.1006/jmaa.1995.1467",
language = "English",
volume = "196",
pages = "1139--1141",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "3",

}

Note on a Matrix-Concave Function. / Neudecker, Heinz; LIU, Shuangzhe.

In: Journal of Mathematical Analysis and Applications, Vol. 196, No. 3, 15.12.1995, p. 1139-1141.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Note on a Matrix-Concave Function

AU - Neudecker, Heinz

AU - LIU, Shuangzhe

PY - 1995/12/15

Y1 - 1995/12/15

N2 - We supply new proofs for two important properties of the matrix-concave function F(A) = (K′A-K)+, A ≥ 0 and K ∈ R (A).

AB - We supply new proofs for two important properties of the matrix-concave function F(A) = (K′A-K)+, A ≥ 0 and K ∈ R (A).

UR - http://www.scopus.com/inward/record.url?scp=0346297363&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1995.1467

DO - 10.1006/jmaa.1995.1467

M3 - Comment/debate

VL - 196

SP - 1139

EP - 1141

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 3

ER -